The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 29, Number 2 (2019), 1127-1187.
On one-dimensional Riccati diffusions
This article is concerned with the fluctuation analysis and the stability properties of a class of one-dimensional Riccati diffusions. These one-dimensional stochastic differential equations exhibit a quadratic drift function and a non-Lipschitz continuous diffusion function. We present a novel approach, combining tangent process techniques, Feynman–Kac path integration and exponential change of measures, to derive sharp exponential decays to equilibrium. We also provide uniform estimates with respect to the time horizon, quantifying with some precision the fluctuations of these diffusions around a limiting deterministic Riccati differential equation. These results provide a stronger and almost sure version of the conventional central limit theorem. We illustrate these results in the context of ensemble Kalman–Bucy filtering. To the best of our knowledge, the exponential stability and the fluctuation analysis developed in this work are the first results of this kind for this class of nonlinear diffusions.
Ann. Appl. Probab., Volume 29, Number 2 (2019), 1127-1187.
Received: November 2017
Revised: June 2018
First available in Project Euclid: 24 January 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bishop, A. N.; Del Moral, P.; Kamatani, K.; Rémillard, B. On one-dimensional Riccati diffusions. Ann. Appl. Probab. 29 (2019), no. 2, 1127--1187. doi:10.1214/18-AAP1431. https://projecteuclid.org/euclid.aoap/1548298938